# SDR REXA2013092101844

- Difficulty date: September 21, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 13,222 hours, 8,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MISSING IN GALLEY.  REPLACED EMERGENCY LIGHT IAW AMM 33-51-01. OPS CHECKED GOOD.
